# SDR FDEA201212294399

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 57,592 hours, 12,927 cycles
- System (JASC): 2422 · AC Inverter
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LEVEL 1 "BUSS R EMER AC OFF" ALERT, 2 HOURS INTO FLIGHT.  SELECT FADEC ALT,TANK 2  AFT PUMP LO, SINGLE LAND, FO PITOT HEAT, GPWS FAULT,  SEL ALT CADC.  FAILURE WENT AWAY AND ALL SYS NORMAL AFTER APPROX 20 MIN, DIVERTED AND LANDED WITHOUT INCIDENT.    TRIED TO DUPLICATE  THE PROBLEM WITH CIRCUIT BREAKER B1-139 PULLED.  RECEIVED SAME ALERTS BUT COULD NOT RESET RCCB B1-138 WITH CIRCUIT BREAKER B1-139.  COMPLIED WITH MTSI 2422/8464 LINE 11-15 AND FOUND NORMAL.  REPLACED R2-5157 IAW SMP.  REPLACED RCCB B1-138 AND ALSO REPLACED B1-139 DUE TO BEING STIFF IAW MM 24-50-01-4 AND SMP.  EPCU R-T-S TEST PASSED IAW MM 24-08-01-5. ACFT OK FOR SERVICE.
